Jump to content

Starting Propecia AFTER Rogaine


oscard89
 Share

Recommended Posts

I have been on Rogaine for three months now. I got a shed in the first two weeks of treatment. Things are progressing but my crown is lagging behind the rest. I am thinking of adding Propecia to the mix. Do you think I will experience another shed once I add the Propecia ? (I am going to continue Rogaine)

Link to comment
Share on other sites

  • Senior Member

Osc,

 

It is definitely a possibility. If you do, the shed will likely last for the first 3-4 months and the hair will return - hopefully healthier - shortly after. Remember that both drugs are proven preventive hair loss medications and many patients use them together successfully.

 

Good luck!

"Doc" Blake Bloxham - formerly "Future_HT_Doc"

 

Forum Co-Moderator and Editorial Assistant for the Hair Transplant Network, the Hair Loss Learning Center, the Hair Loss Q&A Blog, and the Hair Restoration Forum

 

All opinions are my own and my advice does not constitute as medical advice. All medical questions and concerns should be addressed by a personal physician.

Link to comment
Share on other sites

  • 4 weeks later...
  • 2 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...